# SDR UIEA2011122700736

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 110,348 hours, 22,088 cycles
- Engine: Ge CF650E2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Jackscrew
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, MX FOUND THE NR 2 LT T/R HALF DAMAGE AND NOTICED A BROKEN JACK SCREW ON THE UPPER ANGLE GEARBOX/BALL SCREW ACTUATOR, BROKEN CASCADE VANES AND SHEARED FLEX CABLES. (REF FIG 1).  PERFORMED A TIME LIMITED REPAIR.
